# SDR UALA2011011900313

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 56,834 hours, 20,665 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS A GOUGE AND DENT AT STR 21 - 22L, 3 INCHES AFT OF FR 23.  MAJOR REPAIR ACCOMPLISHED: -DOUBLER REPAIR WAS ACCOMPLISHED PER SRM, ON NR P2158W BY MAE MECH 46093, AND INSP 30.
